MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL ARRAY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. TIBIAL ARRAY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112280
Medical Device Problem Codes Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During a mako tka the surgeon had difficult maintaining a registration on the tibia and femur.On inspection the array itself was wobbly at the centre attachment.Surgical delay of approximately 1 hour.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that "during a mako tka the surgeon had difficult maintaining a registration on the tibia and femur.On inspection the array itself was wobbly at the centre attachment." the event was not confirmed.Method & results: -device evaluation and results: not performed as no items were returned.-product history review: review of the device history records indicates 100 device(s) were manufactured and accepted into final stock on 14may2018 with no reported discrepancies.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 112280, lot 19160218 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the product was not received.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available, this investigation will be reopened.Product surveillance will continue to monitor for trends corrective action/preventive action: no action is required at this time as there is no confirmed failure mode.H3 other text : product was not available for evaluation.
 
Event or Problem Description

Brand Name
TIBIAL ARRAY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8858171
Report Number3005985723-2019-00546
Device Sequence Number11380224
Product Code OLO
UDI-Device Identifier00848486015923
UDI-Public00848486015923
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112280
Device Lot Number19160218
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;